VOL. 50 · NO. 1 | Febuary 2020
Front Matter
Rocky Mountain J. Math. 50 (1), (Febuary 2020) Open Access
No abstract available
Tímea Arnóczki, Gábor Nyul
Rocky Mountain J. Math. 50 (1), 1-8, (Febuary 2020) DOI: 10.1216/rmj.2020.50.1
KEYWORDS: minimal index, field index, bicyclic biquadratic number field, 11R16, 11D57
David Aulicino
Rocky Mountain J. Math. 50 (1), 9-23, (Febuary 2020) DOI: 10.1216/rmj.2020.50.9
KEYWORDS: Platonic surface, rotation group, regular maps, 14H37, 30FXX
Eric Bahuaud, Shana Crawford, Aaron Fish, Dylan Helliwell, Anna Miller, Freddy Nungaray, Suki Shergill, Julian Tiffay, Nico Velez
Rocky Mountain J. Math. 50 (1), 25-39, (Febuary 2020) DOI: 10.1216/rmj.2020.50.25
KEYWORDS: Taxicab geometry, Apollonian sets, 51M05, 51M15
Adara M. Blaga
Rocky Mountain J. Math. 50 (1), 41-53, (Febuary 2020) DOI: 10.1216/rmj.2020.50.41
KEYWORDS: Ricci soliton, Einstein soliton, perfect fluid, Lorentz space, 53B50, 53C44, 53C50
Jingjing Cai, Yuan Chai, Qiong Liu
Rocky Mountain J. Math. 50 (1), 55-68, (Febuary 2020) DOI: 10.1216/rmj.2020.50.55
KEYWORDS: Fisher–KPP equation, free boundary problem, convergence of solutions, spreading, 35K20, 35K55, 35B40, 35R35
Taoufik Chtioui, Sami Mabrouk, Abdenacer Makhlouf
Rocky Mountain J. Math. 50 (1), 69-90, (Febuary 2020) DOI: 10.1216/rmj.2020.50.69
KEYWORDS: BiHom-Malcev algebra, BiHom-Malcev-admissible algebra, BiHom-alternative algebra, BiHom-Moufang identity, BiHom-Jordan algebra, BiHom-Jordan-admissible algebra, 17D05, 17D10, 17A15
Anna Duwenig
Rocky Mountain J. Math. 50 (1), 91-124, (Febuary 2020) DOI: 10.1216/rmj.2020.50.91
KEYWORDS: K-homology, Fredholm modules, distributional Fourier transform, 19K33, 46F12, 58-02
Massimo Ferrarotti, Elisabetta Fortuna, Leslie Wilson
Rocky Mountain J. Math. 50 (1), 125-133, (Febuary 2020) DOI: 10.1216/rmj.2020.50.125
KEYWORDS: real algebraic sets, real analytic sets, approximation, 14P15, 32B20, 32S05
Jonah Gaster, Miguel Lopez, Emily Rexer, Zoë Riell, Yang Xiao
Rocky Mountain J. Math. 50 (1), 135-151, (Febuary 2020) DOI: 10.1216/rmj.2020.50.135
KEYWORDS: Farey graph, curve complex, mapping class group, 57M60, 57M15, 05C63
Francesco de Giovanni, Marco Trombetti
Rocky Mountain J. Math. 50 (1), 153-162, (Febuary 2020) DOI: 10.1216/rmj.2020.50.153
KEYWORDS: metahamiltonian group, minimal non-$\mathfrak{X}$ group, group of infinite rank, 20E34, 20F24
Mykola Khrypchenko, Feng Wei
Rocky Mountain J. Math. 50 (1), 163-175, (Febuary 2020) DOI: 10.1216/rmj.2020.50.163
KEYWORDS: Lie-type derivation, derivation‎, finitary incidence algebra, 16W25, 16W10, 47L35
Rahul Kumar, Atul Gaur
Rocky Mountain J. Math. 50 (1), 177-180, (Febuary 2020) DOI: 10.1216/rmj.2020.50.177
KEYWORDS: residually small ring, residually small module, Idealization, 03E10, 13B99
Andreas Malmendier, Michael T. Schultz
Rocky Mountain J. Math. 50 (1), 181-212, (Febuary 2020) DOI: 10.1216/rmj.2020.50.181
KEYWORDS: Atiyah–Singer index theorem, Riemann–Roch–Grothendieck–Quillen formula, anomaly cancellation, 58J20, 14J27, 14J28, 81T50, 51P05
Joachim Moussounda Mouanda
Rocky Mountain J. Math. 50 (1), 213-224, (Febuary 2020) DOI: 10.1216/rmj.2020.50.213
KEYWORDS: operator theory, polynomials, 47A65, 47A68
Maneka Pallewatta
Rocky Mountain J. Math. 50 (1), 225-235, (Febuary 2020) DOI: 10.1216/rmj.2020.50.225
KEYWORDS: Mordell–Tornheim zeta values, multiple zeta values, sum formulas, weighted sum formulas, 11M32
Aaron Robertson
Rocky Mountain J. Math. 50 (1), 237-253, (Febuary 2020) DOI: 10.1216/rmj.2020.50.237
KEYWORDS: 2-large conjecture, arithmetic progressions, van der Waerden, 05D10
Soumen Sarkar
Rocky Mountain J. Math. 50 (1), 255-266, (Febuary 2020) DOI: 10.1216/rmj.2020.50.255
KEYWORDS: manifold with corners, torus action, torus orbifolds, generalized cohomology theory, equivariant $K$-theory, 55N22, 57R90
Atsuki Umegaki, Yumiko Umegaki
Rocky Mountain J. Math. 50 (1), 267-280, (Febuary 2020) DOI: 10.1216/rmj.2020.50.267
KEYWORDS: class numbers, quartic fields, 11R29, 11R16
Yi-Sheng Wang
Rocky Mountain J. Math. 50 (1), 281-318, (Febuary 2020) DOI: 10.1216/rmj.2020.50.281
KEYWORDS: topological K-theory with coefficients, flat vector bundles, $e$-invariant, homology 3-spheres, 19E20, 19L64
Xiangyu Yang, Zhao Zhang, Wentao Li, Biao Li
Rocky Mountain J. Math. 50 (1), 319-335, (Febuary 2020) DOI: 10.1216/rmj.2020.50.319
KEYWORDS: Hirota–Satsuma–Ito equation, Hirota bilinear method, breather solutions, long-wave limit, lump solutions, hybrid solutions, symbolic computation, 37K40
Bin Zhao, Jing Lu, Kaiyun Wang
Rocky Mountain J. Math. 50 (1), 337-353, (Febuary 2020) DOI: 10.1216/rmj.2020.50.337
KEYWORDS: $T_0$ space, irreducible convergence, irreducibly continuous space, ID-space, irreducible order-convergence, 06B30, 06B35, 54D10
Li Zhu
Rocky Mountain J. Math. 50 (1), 355-367, (Febuary 2020) DOI: 10.1216/rmj.2020.50.355
KEYWORDS: Waring–Goldbach problem, Hardy–Littlewood method, Asymptotic formula, 11P05, 11P55
Bertin Zinsou
Rocky Mountain J. Math. 50 (1), 369-381, (Febuary 2020) DOI: 10.1216/rmj.2020.50.369
KEYWORDS: fourth-order differential equation, boundary value problems, dependence of eigenvalues, Transmission conditions, 34L20, 34B07, 34B08, 34B09
Back to Top